MathSciNet Relay Station
MathSciNet bibliographic data
MR2225056 60J10 (60J27)
Liu, Yuanyuan; Hou, Zhenting Several types of ergodicity for $M/G/1$-type Markov chains and Markov processes. J. Appl. Probab. 43 (2006), no. 1, 141–158.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement